# SDR SWAA041316

- Difficulty date: May 9, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 33,806 hours, 29,412 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND HORIZONTAL STAB CENTER SECTION FWD SPAR LT AND RT CLEVIS FWD AND AFT LUGS, CORRODED.  REPAIRED HORIZONTAL STAB PER SRM.
